MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED BIO-RSA REAMER

TORNIER S.A.S. AEQUALIS REVERSED BIO-RSA REAMER
Model Number REAMER 3 IN 1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medwatch submitted: (b)(4).
 
Event or Problem Description
The tornier bio rsa reamer, which is used to harvest a bone graft from the humeral head, broke into two pieces while the graft was being harvested.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED BIO-RSA REAMER
Common Device Name
AEQUALIS REVERSED BIO-RSA REAMER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key9897201
Report Number3000931034-2020-00050
Device Sequence Number701136
Product Code HWE
UDI-Device Identifier03700386977596
UDI-Public03700386977596
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER 3 IN 1
Device Catalogue NumberMWF702
Device Lot Number16C023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR